# SDR FDEA201701060062

- Difficulty date: January 6, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: N6A67135
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC BAY, LONGERON 46R FOUND CORRODED BETWEEN BS 6-90 AND 6-100.  LONGERON 46R CORROSION REMOVED AS PER SRM   51-21-01-0G AND FOUND OUT OF LIMITS IAW SRM 53-00-00-2R FIG. 205.  REPAIRED IAW EA 1-5310-T0330770 PART 1.  REPAIR CLASSSIFIED MAJOR IAW GMM 6-2-100.
